The first boundary value problem for an equation of mixed type in a rectangle
Differencialʹnye uravneniâ, Tome 19 (1983) no. 1, pp. 127-134
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_1_a17,
author = {R. I. Sokhadze},
title = {The first boundary value problem for an equation of mixed type in a rectangle},
journal = {Differencialʹnye uravneni\^a},
pages = {127--134},
year = {1983},
volume = {19},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_1_a17/}
}
R. I. Sokhadze. The first boundary value problem for an equation of mixed type in a rectangle. Differencialʹnye uravneniâ, Tome 19 (1983) no. 1, pp. 127-134. http://geodesic.mathdoc.fr/item/DE_1983_19_1_a17/